JIANG Jin-ping, HOU Yan-ren. Pullback Attractor of 2D Non-Autonomous g-Navier-Stokes Equations on Some Bounded Domains[J]. Applied Mathematics and Mechanics, 2010, 31(6): 670-680. doi: 10.3879/j.issn.1000-0887.2010.06.004
Citation: JIANG Jin-ping, HOU Yan-ren. Pullback Attractor of 2D Non-Autonomous g-Navier-Stokes Equations on Some Bounded Domains[J]. Applied Mathematics and Mechanics, 2010, 31(6): 670-680. doi: 10.3879/j.issn.1000-0887.2010.06.004

Pullback Attractor of 2D Non-Autonomous g-Navier-Stokes Equations on Some Bounded Domains

doi: 10.3879/j.issn.1000-0887.2010.06.004
  • Received Date: 2009-11-18
  • Rev Recd Date: 2010-04-08
  • Publish Date: 2010-06-15
  • The existence of pullback attractors for the 2D non-autonomous g-Navier-Stokes equations on some bounded domains were inves tigated under the general assumptions of pull back asym ptotic compactness, and a new method to prove the existence of pullback attractors for the 2D g-Navier-Stokes equations was given.
  • loading
  • [1]
    Abergel F. Attractor for a Navier-Stokes flow in an unbounded domain[J]. Math Model Anal, 1989, 23(3):359-370.
    Babin A V. The attractor of a Navier-Stokes system in an unbounded channel-like domain[J]. J Dynam Differential Equations, 1992, 4(4):555-584. doi: 10.1007/BF01048260
    Rosa R. The global attractor for the 2D-Navier-Stokes flow in some unbounded domain[J]. Nonlinear Analysis, Theory, Methods and Applications, 1998, 32(1):71-85. doi: 10.1016/S0362-546X(97)00453-7
    Cheban D N, Duan J. Almost periodic solutions and global attractors of nonautonomous Navier-Stokes equation[J]. J Dyn Differ Equation, 2004, 16(1):1-34. doi: 10.1023/B:JODY.0000041279.25095.8a
    Raugel G, Sell G R. Navier-Stokes equations on thin 3D domains—global attractors and global regularity of solutions[J]. J Amer Math Soc, 1993, 6(3):503-568.
    Temam R. Navier-Stokes Equations:Theory and Numerical Analysis[M].Providence, RI: AMS Chelsea Publishing, 2001.
    Temam R. Infinite-Dimensional Dynamical System in Mechanics and Physics[M]. New York: Springer-Verlag, 1988.
    Babin A V, Vishik M I. Attractors of partial differential equations in an unbounded domain[J]. Proc Roy Soc Edinburgh Sect A,1990, 116:221-243. doi: 10.1017/S0308210500031498
    Constantin P, Foias C, Temam R. Attractor representing turbulent flows[J]. Mem Amer Math Soc, 1985, 53(314):1-67.
    Cheban D N. Global Attractors of Non-Autonomous Dissipative Dynamical Systems[M]. Singapore: World Scientific, 2004.
    Caraballo T, Kloden P E, Marin-Rubio P. Global and pullback attractor of set-valued skew product flows[J].Ann Mat, 2006, 185(2):S23-S45.
    Caraballo T, Lukaszewicz G, Real J. Pullback attractors for asymptotically compact nonautonomous dynamical systems[J]. Nonlinear Anal, 2006, 64(3):484-498. doi: 10.1016/j.na.2005.03.111
    Caraballo T, Kloeden P E, Real J. Pullback and forward attractors for a damped wave equation with delays[J]. Stochastics and Dynamics, 2004, 4(3):405-423. doi: 10.1142/S0219493704001139
    Caraballo T, Real J, Chueshov I D. Pullback attractors for stochastic heat equations in materials with memory[J]. Discrote Contin Dyn Syst, Ser B, 2008, 9(3):525-539. doi: 10.3934/dcdsb.2008.9.525
    Kloeden P E. Pullback attractors in nonautonomous difference equations[J]. J Differ Equations Appl, 2000, 6(1):33-52. doi: 10.1080/10236190008808212
    Kloeden P E. Pullback attractors of nonautonomous semidynamical systems[J]. Stoch Dyn, 2003, 3(1):101-112. doi: 10.1142/S0219493703000632
    Wang Y J, Zhong C K, Zhou S F. Pullback attractors of nonautonomous dynamical systems[J]. Discrete and Continuous Dynamical Systems, 2006, 16(3): 587-614. doi: 10.3934/dcds.2006.16.587
    Song H T, Wu H Q . Pullback attractor of nonautonomous reaction-diffusion equations[J]. J Math Anal Appl, 2007, 325(2):1200-1215. doi: 10.1016/j.jmaa.2006.02.041
    Li Y J, Zhong C K. Pullback attractors for the norm-to-weak continuous process and application to the nonautonomous reaction-diffusion equations[J]. Appl Math Comput, 2007, 190(2):1020-1029. doi: 10.1016/j.amc.2006.11.187
    Roh J. g-Navier-Stokes equations[D]. University of Minnesota, 2001.
    Kwak M, Kwean H, Roh J. The dimension of attractor of the 2D g-Navier-Stokes equations[J]. J Math Anal Appl, 2006, 315(2):436-461. doi: 10.1016/j.jmaa.2005.04.050
    Jiang J P, Hou Y R. The global attractor of g-Navier-Stokes equations with linear dampness on R2[J].Appl Math Comput, 2009, 215(3):1068-1076. doi: 10.1016/j.amc.2009.06.035
    Zhong C K, Yang M H, Sun C Y. The existence of global attractors for the norm-to-weak continuous semigroup and application to the nonlinear reaction-diffusion equations[J]. J Differential Equations, 2006, 223(2):367-399. doi: 10.1016/j.jde.2005.06.008
    Foias C, Teman R. Finite parameter approximative structures of actual flows[C] Biship A R, Campbell D K,Nicolaenco B. Nonlinear Problems: Present and Future.Amsterdam: North Holland, 1982.
    Sell G R, You Y. Dynamics of Evolutionary Equations[M]. New York: Springer, 2002.
    Bae H, Roh J. Existence of solutions of the g-Navier-Stokes equations[J]. Taiwanese J Math, 2004, 8(1):85-102.
    Hale J K. Asymptotic Behaviour of Dissipative Dynamical Systems[M]. Providence, RI: Amer Math Soc, 1988.
    Hou Y R, Li K T. The uniform attractor for the 2D non-autonomous Navier-Stokes flow in some unbounded domain[J].Nonlinear Analysis, 2004, 58(5/6): 609-630. doi: 10.1016/j.na.2004.02.031
    Roh J. Dynamics of the g-Navier-Stokes equations[J]. J Differential Equations, 2005, 211(2): 452-484. doi: 10.1016/j.jde.2004.08.016
  • 加载中


    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (1405) PDF downloads(847) Cited by()
    Proportional views


    DownLoad:  Full-Size Img  PowerPoint